# SDR DALA2024030102884

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 64,783 hours, 30,626 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DISC: CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR 72 AT STR 26 R AT LOWER FUSELAGE. C/A: COMPLIED WITH ERA 575822-14 REV ORIGINAL, VALIDATED ER/A 575822-14 REV A AND MATCHES ERA 575822-14 REV ORIGINAL EXISTING REPAIR INSTALLED PER NWA EA 32-193766 REV B. AS CAT A. AS PER REPAIR DESIGN APPROVAL SHEET: RAS/DAHAM/4018353/2003 ISSUE B, DATED 11-JAN-17. JOB COMPLETE. (LP: 0223169)
